Tags: allergies, asthma, drugs, health, healthy, heart, medications, old, palputations, zyrtec
I've been taking Zyrtec for a year now. I take it every day. Recently, I started having heart palputations. I'm a healthy 29 year old, so I have no clue if the Zyrtec is the cause. Anyone else experience this? I decided not to take the Zyrtec today and am suffering!!
Leave a comment...
- 4 Comments
- Have you talked to your doctor?
I have heard of children having palpitations if they were taking too much, but haven't heard of it in an adult. I take Zyrtec twice a day (per my allergist's recommendation) and have had no adverse side effects.
I would go to the doc and tell them your concerns.#1; Tue, 18 Dec 2007 17:33:00 GMT
- I seriously doubt it's the zyrtec after all this time. Do you do a lot of caffeine? COuld be that.#2; Tue, 18 Dec 2007 17:34:00 GMT
- I was on Zyrtec for several weeks with no problems, and suddenly started having lots of palpitations, and sometimes went into arrhythmia. I went to my primary doctor and luckily happened to go into arrhythmia during the exam. She thought I had thyroid problems, a bunch of other things...after several weeks of suffering, and the palpitations getting worse all the time, I finally found a Web site where people posted about side effects from prescriptions, and several mentioned palpitations. I stopped taking Zyrtec immediately and I started feeling better in about a day and a half...in two weeks the palpitations were pretty much gone.#3; Tue, 18 Dec 2007 17:35:00 GMT
- I do not have palpattaions with zyrtec, but claritin when it was still prescription only gave me fits. It is possible, but not very common. See your allergist and take benedryl in the mean time.
MG#4; Tue, 18 Dec 2007 17:36:00 GMT